Change search
ReferencesLink to record
Permanent link

Direct link
Sharp integral inequalities for C-monotone functions of several variables
University of Zagreb, Faculty of Chemical Engineering and Technology.
LuleƄ University of Technology, Department of Engineering Sciences and Mathematics, Mathematical Science.
2000 (English)In: Mathematical Inequalities & Applications, ISSN 1331-4343, E-ISSN 1848-9966, Vol. 3, no 1, 51-62 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2000. Vol. 3, no 1, 51-62 p.
Research subject
URN: urn:nbn:se:ltu:diva-10777Local ID: 9a2312a0-5e86-11db-8cbe-000ea68e967bOAI: diva2:983724
Validerad; 2000; 20061018 (evan)Available from: 2016-09-29 Created: 2016-09-29Bibliographically approved

Open Access in DiVA

fulltext(102 kB)1 downloads
File information
File name FULLTEXT01.pdfFile size 102 kBChecksum SHA-512
Type fulltextMimetype application/pdf

Search in DiVA

By author/editor
Persson, Lars-ErikWedestig, Anna
By organisation
Mathematical Science
In the same journal
Mathematical Inequalities & Applications

Search outside of DiVA

GoogleGoogle Scholar
Total: 1 downloads
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 1 hits
ReferencesLink to record
Permanent link

Direct link